MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0272
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited intermittent loss of capture (loc) in the left ventricular (lv) lead.In addition, high threshold values were noted for both the lv and right ventricular (rv) leads.Technical services (ts) recommended reprogramming options.This right ventricular (rv) lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.
 
Additional Manufacturer Narrative
This report is being submitted to provided corrections on event description and coding.The right ventricular lead only exhibited high capture thresholds, and thus, this event does not meet reporting criteria.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high threshold values.Technical services (ts) recommended reprogramming options.This right ventricular (rv) lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24514176
Report Number2124215-2026-12116
Device Sequence Number12890418
Product Code NVY
UDI-Device Identifier00802526601804
UDI-Public(01)00802526601804(17)220622
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2022
Device Model Number0272
Device Catalogue Number0272
Device Lot Number106158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale